3 doctors weighed in:

I have three active pills left on my second pack of birth control. I have lower back pain, mood swings, basically pms.Is this possible even on the pill?

3 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
2 doctors agree

In brief: Yes

Yes it's possible for you to have the symptoms even on the birth control pill.
It's also possible that the symptoms will get better in a month or two. Another thing to consider is that this brand of birth-control pill might not be the best one for you. If symptoms bother you consider asking dr. For another brand of birth control pill and see if better.

In brief: Yes

Yes it's possible for you to have the symptoms even on the birth control pill.
It's also possible that the symptoms will get better in a month or two. Another thing to consider is that this brand of birth-control pill might not be the best one for you. If symptoms bother you consider asking dr. For another brand of birth control pill and see if better.
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors